Skip to product information
1 of 1

NEST PHARMA

Active Cold Syrup

Active Cold Syrup

Regular price Rs. 45.00
Regular price Rs. 45.00 Sale price Rs. 45.00
Sale Sold out
Tax included. Shipping calculated at checkout.

Medicine Name - Active Cold SyrupIt contains - Chlorpheniramine Maleate (2Mg/5Ml) + Phenylephrine (5Mg/5Ml) Its packaging is -60ml Syrup in a bottle

Bulk Discount Popup
View full details

Customer Reviews

Be the first to write a review
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)

Frequently bought together